Alert archive / California / Small Craft Advisories in 2020
Small Craft Advisory 44, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at May 21, 2020, 2:34 AM PDT. It took effect at May 22, 2020, 2:58 AM PDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- May 21, 2020, 2:34 AM PDT (09:34 UTC)
- In effect from
- May 22, 2020, 2:58 AM PDT
- Expired
- May 22, 2020, 2:00 PM PDT
- In force
- 11 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
767 WHUS76 KEKA 210934 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 234 AM PDT Thu May 21 2020 PZZ450-211745- /O.NEW.KEKA.SC.Y.0044.200522T1800Z-200523T2200Z/ Pt St George to Cape Mendocino out 10 nm- 234 AM PDT Thu May 21 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM FRIDAY TO 3 PM PDT SATURDAY... * WHAT...North winds 10 to 20 kt with gusts to around 30 kt and seas 6 to 10 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm. Strongest winds and highest seas around Pt St George and Cape Mendocino. * WHEN...From 11 AM Friday to 3 PM PDT Saturday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-211745- /O.NEW.KEKA.SC.Y.0044.200522T1500Z-200523T2200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 234 AM PDT Thu May 21 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM FRIDAY TO 3 PM PDT SATURDAY... * WHAT...North winds 15 to 25 kt with gusts to around 30 kt and seas 7 to 10 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 8 AM Friday to 3 PM PDT Saturday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-211745- /O.EXT.KEKA.SC.Y.0043.000000T0000Z-200523T2200Z/ Cape Mendocino to Pt Arena out 10 nm- 234 AM PDT Thu May 21 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT SATURDAY... * WHAT...Northwest winds 15 to 25 kt with gusts to around 30 kt and seas 5 to 9 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 3 PM PDT Saturday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-211745- /O.EXT.KEKA.SC.Y.0043.000000T0000Z-200523T2200Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 234 AM PDT Thu May 21 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT SATURDAY... * WHAT...North winds 15 to 25 kt with gusts to around 30 kt and seas 5 to 9 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 PM PDT Saturday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
6 follow-up statements
418 WHUS76 KEKA 211537 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 837 AM PDT Thu May 21 2020 PZZ450-212345- /O.CON.KEKA.SC.Y.0044.200522T1800Z-200523T2200Z/ Pt St George to Cape Mendocino out 10 nm- 837 AM PDT Thu May 21 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM FRIDAY TO 3 PM PDT SATURDAY... * WHAT...North winds 10 to 20 kt with gusts to around 30 kt and seas 6 to 10 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm. Strongest winds and highest seas around Pt St George and Cape Mendocino. * WHEN...From 11 AM Friday to 3 PM PDT Saturday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-212345- /O.CON.KEKA.SC.Y.0043.000000T0000Z-200523T2200Z/ Cape Mendocino to Pt Arena out 10 nm- 837 AM PDT Thu May 21 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SATURDAY... * WHAT...Northwest winds 15 to 25 kt with gusts to around 30 kt and seas 5 to 9 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 3 PM PDT Saturday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-212345- /O.CON.KEKA.SC.Y.0044.200522T1500Z-200523T2200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 837 AM PDT Thu May 21 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM FRIDAY TO 3 PM PDT SATURDAY... * WHAT...North winds 15 to 25 kt with gusts to around 30 kt and seas 7 to 10 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 8 AM Friday to 3 PM PDT Saturday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-212345- /O.CON.KEKA.SC.Y.0043.000000T0000Z-200523T2200Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 837 AM PDT Thu May 21 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SATURDAY... * WHAT...North winds 15 to 25 kt with gusts to around 30 kt and seas 5 to 9 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 PM PDT Saturday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
820 WHUS76 KEKA 212202 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 302 PM PDT Thu May 21 2020 PZZ450-220615- /O.CON.KEKA.SC.Y.0044.200522T1800Z-200523T2200Z/ Pt St George to Cape Mendocino out 10 nm- 302 PM PDT Thu May 21 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM FRIDAY TO 3 PM PDT SATURDAY... * WHAT...North winds 10 to 20 kt with gusts to around 30 kt and seas 6 to 10 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm. Strongest winds and highest seas around Pt St George and Cape Mendocino. * WHEN...From 11 AM Friday to 3 PM PDT Saturday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-220615- /O.CON.KEKA.SC.Y.0043.000000T0000Z-200523T2200Z/ Cape Mendocino to Pt Arena out 10 nm- 302 PM PDT Thu May 21 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SATURDAY... * WHAT...Northwest winds 15 to 25 kt with gusts to around 30 kt and seas 5 to 9 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 3 PM PDT Saturday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-220615- /O.CON.KEKA.SC.Y.0044.200522T1500Z-200523T2200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 302 PM PDT Thu May 21 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM FRIDAY TO 3 PM PDT SATURDAY... * WHAT...North winds 15 to 25 kt with gusts to around 30 kt and seas 7 to 10 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 8 AM Friday to 3 PM PDT Saturday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-220615- /O.CON.KEKA.SC.Y.0043.000000T0000Z-200523T2200Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 302 PM PDT Thu May 21 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SATURDAY... * WHAT...North winds 15 to 25 kt with gusts to around 30 kt and seas 5 to 9 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 PM PDT Saturday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
768 WHUS76 KEKA 220329 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 829 PM PDT Thu May 21 2020 PZZ450-221130- /O.CON.KEKA.SC.Y.0044.200522T1800Z-200523T2200Z/ Pt St George to Cape Mendocino out 10 nm- 829 PM PDT Thu May 21 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM FRIDAY TO 3 PM PDT SATURDAY... * WHAT...North winds 10 to 20 kt with gusts to around 30 kt and seas 6 to 10 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm. Strongest winds and highest seas around Pt St George and Cape Mendocino. * WHEN...From 11 AM Friday to 3 PM PDT Saturday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-221130- /O.CON.KEKA.SC.Y.0043.000000T0000Z-200523T2200Z/ Cape Mendocino to Pt Arena out 10 nm- 829 PM PDT Thu May 21 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SATURDAY... * WHAT...Northwest winds 15 to 25 kt with gusts to around 30 kt and seas 5 to 9 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 3 PM PDT Saturday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-221130- /O.CON.KEKA.SC.Y.0044.200522T1500Z-200523T2200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 829 PM PDT Thu May 21 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM FRIDAY TO 3 PM PDT SATURDAY... * WHAT...North winds 15 to 25 kt with gusts to around 30 kt and seas 7 to 10 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 8 AM Friday to 3 PM PDT Saturday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-221130- /O.CON.KEKA.SC.Y.0043.000000T0000Z-200523T2200Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 829 PM PDT Thu May 21 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SATURDAY... * WHAT...North winds 15 to 25 kt with gusts to around 30 kt and seas 5 to 9 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 PM PDT Saturday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
638 WHUS76 KEKA 220958 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 258 AM PDT Fri May 22 2020 PZZ450-470-221800- /O.EXT.KEKA.SC.Y.0044.200522T0958Z-200522T2100Z/ /O.NEW.KEKA.GL.W.0012.200522T2100Z-200523T0800Z/ Pt St George to Cape Mendocino out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- 258 AM PDT Fri May 22 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 1 AM PDT SATURDAY... * WHAT...For the Gale Warning, north winds 25 to 30 kt with gusts up to 40 kt and seas 8 to 11 feet expected. For the Small Craft Advisory, north winds 15 to 20 kt with gusts up to 25 kt and seas 6 to 9 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm and Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...For the Gale Warning, from 2 PM this afternoon to 1 AM PDT Saturday. For the Small Craft Advisory, until 2 PM PDT this afternoon. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ455-475-221800- /O.EXT.KEKA.SC.Y.0043.000000T0000Z-200522T2100Z/ /O.NEW.KEKA.GL.W.0012.200522T2100Z-200523T0800Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 258 AM PDT Fri May 22 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 1 AM PDT SATURDAY... * WHAT...For the Gale Warning, north winds 25 to 35 kt with gusts up to 40 kt and seas 8 to 11 feet expected. For the Small Craft Advisory, north winds 20 to 25 kt with gusts up to 30 kt and seas 7 to 10 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...For the Gale Warning, from 2 PM this afternoon to 1 AM PDT Saturday. For the Small Craft Advisory, until 2 PM PDT this afternoon. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
725 WHUS76 KEKA 221529 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 829 AM PDT Fri May 22 2020 PZZ450-470-222330- /O.CON.KEKA.SC.Y.0044.000000T0000Z-200522T2100Z/ /O.CON.KEKA.GL.W.0012.200522T2100Z-200523T0800Z/ Pt St George to Cape Mendocino out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- 829 AM PDT Fri May 22 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 1 AM PDT SATURDAY... * WHAT...For the Gale Warning, north winds 25 to 30 kt with gusts up to 40 kt and seas 8 to 11 feet expected. For the Small Craft Advisory, north winds 15 to 20 kt with gusts up to 25 kt and seas 6 to 9 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm and Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...For the Gale Warning, from 2 PM this afternoon to 1 AM PDT Saturday. For the Small Craft Advisory, until 2 PM PDT this afternoon. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ455-475-222330- /O.CON.KEKA.SC.Y.0043.000000T0000Z-200522T2100Z/ /O.CON.KEKA.GL.W.0012.200522T2100Z-200523T0800Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 829 AM PDT Fri May 22 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 1 AM PDT SATURDAY... * WHAT...For the Gale Warning, north winds 25 to 35 kt with gusts up to 40 kt and seas 8 to 11 feet expected. For the Small Craft Advisory, north winds 20 to 25 kt with gusts up to 30 kt and seas 7 to 10 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...For the Gale Warning, from 2 PM this afternoon to 1 AM PDT Saturday. For the Small Craft Advisory, until 2 PM PDT this afternoon. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
340 WHUS76 KEKA 222114 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 214 PM PDT Fri May 22 2020 PZZ450-470-230515- /O.EXP.KEKA.SC.Y.0044.000000T0000Z-200522T2100Z/ /O.CON.KEKA.GL.W.0012.000000T0000Z-200523T0800Z/ Pt St George to Cape Mendocino out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- 214 PM PDT Fri May 22 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM PDT SATURDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... * WHAT...North winds 20 to 30 kt with gusts up to 35 kt and seas 8 to 11 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm and Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...For the Gale Warning, from 2 PM this afternoon to 1 AM PDT Saturday. For the Small Craft Advisory, until 2 PM PDT this afternoon. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ455-475-230515- /O.EXP.KEKA.SC.Y.0043.000000T0000Z-200522T2100Z/ /O.CON.KEKA.GL.W.0012.000000T0000Z-200523T0800Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 214 PM PDT Fri May 22 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM PDT SATURDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... * WHAT...North winds 25 to 30 kt with gusts up to 40 kt and seas 8 to 11 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...For the Gale Warning, from 2 PM this afternoon to 1 AM PDT Saturday. For the Small Craft Advisory, until 2 PM PDT this afternoon. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at May 20, 3:25 PM PDT, 11 hours 9 minutes earlier.
Area forecast discussion, May 20, 3:25 PM PDT, 11 hours 9 minutes before
AREA FORECAST DISCUSSION National Weather Service Eureka CA 325 PM PDT Wed May 20 2020 .SYNOPSIS...Expect clouds to expand along portions of the coast and adjacent coastal ridges tonight, with areas of fog and drizzle developing by morning. Interior areas will be mostly sunny and mild through Friday. Inland temperatures will heat up over the weekend into next week, while the coast retains seasonably cooler conditions with onshore breezes, patchy low clouds and fog. && .DISCUSSION...Stratus and stratocumulus has been very persistent once again across much of Del Norte and northwestern Humboldt County today. Lingering low-level moisture and onshore winds have been too much for diurnal mixing and the overall relatively dry ambient atmosphere to conquer, though there have been some sunny breaks in spots, particularly closer to the beaches. The rest of coast south of Cape Mendocino and the interior has been mostly sunny, with limited diurnal cumulus over the mountains. Temperatures have trended a couple degrees higher at most locales compared to Monday afternoon, and even 4 to 7 degrees warmer across much of Lake County. Expect clouds to persist where they already are, and even expand and thicken overnight across portions of the coastal plain as a reinforcing push of low- level moisture arrives from the northwest. This will occur as an upper- level trough and the tail-end of an associated cold front clips our area. Widespread rainfall with that system will not extend south of the Oregon border, but expect areas of drizzle within the marine stratus Thursday morning. Marine layer clouds may be even more persistent into the afternoon, especially around Humboldt, with more northwesterly breezes in the afternoon. These breezes will extend well inland up some of the inland river valleys like the Trinity, which will keep temperatures from warming any more than mid 70s highs through Friday. Heading into the weekend and next week, model guidance remains in good agreement for upper-level high pressure building across the West Coast. This will keep any widespread precipitation well to our north, while inland high temperatures heat up. Highs in the low to mid 90s are likely next week for the interior valleys. Coastal areas will remain seasonably cooler, as winds will remain onshore. /AAD && .AVIATION...Dense stratus brought intense drizzle this morning reducing visibility at KACV to IFR categories. Visibility improved as north winds picked up and temperatures increased. KCEC also cleared out and has remained in VFR. MVFR ceilings are being indicated by model guidance overnight into Thursday morning, and there is the potential that lower stratus and drizzle could reduce visibility to MVFR or IFR categories briefly once again, though have not included that in the TAFs yet. KUKI is expected to remain in VFR overnight with light northerlies picking up tomorrow afternoon. /EYS && .MARINE...Northerly breezes have ranged from moderate to locally strong over coastal waters, particularly south of Cape Mendocino. Northerly winds will persist through the rest of the week and into the weekend. Small Craft advisories are in place for southern outer and inner waters through Thursday afternoon, but will likely need to be extended into at least Friday for much of the southern waters as northerly winds persist. Mid- period westerly seas diminish over the next few days as another group of longer period North- westerlies fill in, while a long period southwest swell persists until mid week. Short period waves will dominate the overall sea state due to the aforementioned Northerly winds. /EYS && .EKA WATCHES/WARNINGS/ADVISORIES... CA...None. NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory until 3 PM PDT Thursday for PZZ455-475. && Visit us at https://www.weather.gov/eureka Follow us on Facebook and Twitter at: https://www.facebook.com/NWSEureka https://www.twitter.com/NWSEureka For forecast zone information see the forecast zone map online: https://www.weather.gov/images/eka/zonemap.png
Hazardous weather outlook, May 20, 3:07 AM PDT, 23 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 307 AM PDT Wed May 20 2020 CAZ101>115-211015- Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast- Southwestern Humboldt-Northern Humboldt Interior- Southern Humboldt Interior-Northern Trinity-Southern Trinity- Mendocino Coast-Northwestern Mendocino Interior- Northeastern Mendocino Interior-Southwestern Mendocino Interior- Southeastern Mendocino Interior-Northern Lake County- Southern Lake County- 307 AM PDT Wed May 20 2020 This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Small Craft Advisories in California, 2020Every small craft advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.